Verzending naar: Americas, Europe, Asia,
Objectnummer:322554329703Toggle navigation s Menu Home About Us Payments Shipping Returns View Feedback Add to Favourites Description Summary Lemsip Max Cold & Flu Lemon Hot Drink 10 Sachets 1 2 3 6 12 Packs Main Description For the symptomatic relief of colds and flu including aches and pains nasal congestion and lowering of temperature. Paracetamol is a simple painkilling medicine used to relieve mild to moderate pain and fever. Despite its widespread use for over 100 years we still don't fully understand how paracetamol works to relieve pain and reduce fever. However it is now thought that it works by reducing the production of prostaglandins in the brain and spinal cord. Ingredients Powder containing: Paracetamol 1000mg Vitamin C (ascorbic acid) 100mg Phenylephrine hydrochloride 12mg. Usage Adults and elderly: contents of 1 sachet dissolved in hot water. May be repeated after 4-6 hours. Maximum of 4 sachets in 24 hours. Children: not to be given except on medical advice. You should make sure that you carefully read all product packaging and labels prior to use. Warnings Do not exceed four sachets in 24 hours. Direction Additional Information We are dedicated to ensuring the highest possible quality service to our customers. Click to expand the tabs below to read more about our policies. Payment Feedback We will always help you to have a 100% positive happy buying experience. Contact us if you are unhappy about any aspect of your purchase from us. We only want five star feedback from you so buy with confidence. Contact Us The best way to contact us is through the eBay messaging system. You can send us a message by using the "Questions and answers" section towards the bottom of the page. Home About Us Payments Shipping Returns View Feedback Add to Favourites made with love by jarilodesign jarilodesignCondition:New, Formulation:Sachet, Size:10, Brand:Lemsip, EAN:5000158063938
ak109.com Insights voor "
Lemsip Max Cold & Flu Lemon Hot Drink 10 Sachets 1 2 3 6 12 Packs